# SDR DALA2019012940511

- Difficulty date: November 30, 2017
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,773 hours, 23,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR THE 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING REV. C (REFERENCE AMDS WORKCARD) AT FS 680 AT STR 3R, MTC REPORTED SIX (6) EXISTING OVERSIZED FASTENER HOLES. REF ERA 563820-14 REV A.
